# SDR SWIA201642291

- Difficulty date: June 8, 2016
- Submitted: July 8, 2016
- Operation: Air carrier
- Aircraft: N730SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10193
- Aircraft time: 34,230 hours, 20,484 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACHMENT ANGLE ON STR 26R BETWEEN FS 349.00 AND FS 364.00 HAS CORROSION.  R & R ATTACHMENT ANGLE ON STR 26R WITH NEW PART IAW SRM.
